MAUDE Adverse Event Report: WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF DOUBLE CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF DOUBLE CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G45208
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturers ref# (b)(4) blank fields on this form indicate the information is unknown or unavailable.Summary of investigational findings: during aortogram the wire was inserted into the non-cook pigtail catheter and would not come out.The tip frayed and came off the wellpoint, the whole system had to be removed.Another of the same devices were used to complete the procedure.The complaint device was not returned, the referenced photos were not obtained, and no additional information was provided.Therefore, based on the information provided only the exact reason for the wire guide to stick and fracture inside the non-cook catheter cannot be determined.There are adequate controls in place to ensure the device was manufactured to specifications.It is assessed that because any discovered non-conformances were properly dispositioned before release, there is evidence that the device was manufactured in compliance with procedures and according to specifications.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that non-conforming product exists in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event accordingh to initial reporter: the wire was inserted into the non-cook pigtail catheter and would not come out.The tip frayed and came off the wellpoint, the whole system had to be removed.Another of the same devices were used to complete the procedure.Patient outcome: no unintended section of this device remained inside the patient¿s body.The patient was not hospitalized and did not undergo prolonged hospitalization due to this occurrence.The patient did not experience a delay or require any additional procedure due to this occurrence.The complainant did not report any adverse effects on the patient due to this occurrence.

Brand Name
LUNDERQUIST EXTRA-STIFF DOUBLE CURVED EXCHANGE SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 04632
DK  04632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 04632
DK   04632
Manufacturer Contact
louise baekmand
sandet 6
bjaeverskov 04632
DK   04632
56868382
MDR Report Key21584002
Report Number3002808486-2025-00043
Device Sequence Number18445908
Product Code DQX
UDI-Device Identifier00827002452084
UDI-Public(01)00827002452084(17)290812(10)E4585286
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG45208
Device Catalogue NumberTSCMG-35-260-LESDC
Device Lot NumberE4585286
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2024
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown